Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 1, NWS Lubbock, TX

April 22, 2010Motley County, Texas

NWS Lubbock, TX issued this tornado warning at Apr 22, 2010, 6:43 PM CDT for Motley County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2010, 6:43 PM CDT (23:43 UTC)
Expired
Apr 22, 2010, 7:15 PM CDT
In force
32 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Motley County, TX

The radar

The Lubbock radar (KLBB), 112 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 7:24 PM CDTHAIL 2Northfield, TXA FEW HAILSTONES UP TO TWO INCHES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1875 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WFUS54 KLUB 222343
TORLUB
TXC345-230015-
/O.NEW.KLUB.TO.W.0001.100422T2343Z-100423T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
643 PM CDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MOTLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 715 PM CDT

* AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
  MATADOR...MOVING NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE                 
  WHITEFLAT...LOCATIONS ALONG HIGHWAY 70 NORTH OF MATADOR AND        
  NORTHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3432 10083 3431 10052 3407 10052 3397 10097
      3418 10104
TIME...MOT...LOC 2342Z 235DEG 33KT 3408 10092

$$

MCZ/AMP
2 follow-up statements
266 
WWUS54 KLUB 222348
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 PM CDT THU APR 22 2010

TXC345-230015-
/O.CON.KLUB.TO.W.0001.000000T0000Z-100423T0015Z/
MOTLEY TX-
648 PM CDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
MOTLEY COUNTY...

AT 644 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
ROUGHLY SIX MILES NORTHWEST OF MATADOR. THE MOST DANGEROUS PART OF 
THIS STORM WAS LOCATED 6 MILES NORTHWEST OF MATADOR...MOVING 
NORTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE                   
WHITEFLAT...LOCATIONS ALONG HIGHWAY 70 NORTH OF MATADOR...AND 
NORTHFIELD.

THIS DEVELOPING TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. 
IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE 
SHELTER NOW!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3432 10083 3431 10052 3407 10052 3397 10097
      3418 10104
TIME...MOT...LOC 2347Z 235DEG 33KT 3411 10087

$$

MCZ/AMP
067 
WWUS54 KLUB 230004
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
704 PM CDT THU APR 22 2010

TXC345-230015-
/O.CON.KLUB.TO.W.0001.000000T0000Z-100423T0015Z/
MOTLEY TX-
704 PM CDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN 
MOTLEY COUNTY...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 9 MILES NORTHEAST OF 
MATADOR...MOVING EAST-NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE NORTHFIELD.

EARLIER THIS STORM PRODUCED A FUNNEL CLOUD SIX MILES NORTHWEST OF 
MATADOR. THIS POSSIBLE TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY 
SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO 
LATE. TAKE SHELTER NOW!

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING TENNIS BALL SIZE HAIL. GO TO A SAFE PLACE NOW!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3431 10052 3408 10052 3407 10053 3397 10097
      3407 10100 3432 10083
TIME...MOT...LOC 0004Z 242DEG 30KT 3414 10072

$$

MCZ/AMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 22, 6:35 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 22, 6:35 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
635 PM CDT THU APR 22 2010

.AVIATION...
ONGOING THUNDERSTORMS THIS AFTERNOON WILL CONTINUE INTO THE
EVENING HOURS NEAR KCDS. THERE IS A HIGH CHANCE OF A THUNDERSTORM
TO HIT KCDS DURING THE EVENING. ADDITIONALLY...THERE WILL BE A
CHANCE OF AN ISOLATED STORM TO HIT KLBB DURING THE SAME TIME
PERIOD. THEREFORE HAVE OPTED FOR A CB IN THE TAF AT KLBB. A
PACIFIC FRONT WILL MOVE THROUGH THE ENTIRE AREA OVERNIGHT ENDING
THE THUNDER CHANCES. SURFACE WINDS WILL GREATLY INCREASE TOMORROW
AFTERNOON IN RESPONSE TO A STRONG STORM SYSTEM NORTH OF THE AREA.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT THU APR 22 2010/

SHORT TERM...
UPPER LOW OVER THE DESERT SOUTHWEST WITH A STRONG SHORT WAVE TROUGH
AND A MID AND UPPER LEVEL WIND MAXIMUM ROTATING NOW INTO SOUTHEAST
ARIZONA AND SOUTHWEST NEW MEXICO...AND EXPECTED TO MOVE UP INTO
EASTERN NEW MEXICO AND THE TEXAS SOUTH PLAINS LATER THIS EVENING. A
PACIFIC COLD FRONT WAS CROSSING THROUGH CENTRAL NEW MEXICO...AND
WILL SWEEP OUT THROUGH THE EASTERN PLAINS LATE THIS AFTERNOON...THEN
THROUGH THE TEXAS PANHANDLE AND SOUTH PLAINS THIS EVENING. A DRYLINE
THAT HAS BEEN FAIRLY DIFFUSE OVER THE WESTERN SOUTH PLAINS
NONE-THE-LESS HAS BEEN PERSISTENT AND NOW SEEING SHOWERS AND THUNDER
BREAKING OUT ALONG A FEW PARTS OF THE DRYLINE...ESPECIALLY BACK
INTO EASTERN NEW MEXICO. ALSO...MOIST BACKED SOUTHEAST FLOW REMAINS
OVER THE ROLLING PLAINS WITH NET CONVERGENT FLOW THROUGH THE EASTERN
SOUTH PLAINS AND THE ROLLING PLAINS. MIXED LAYER CAPE VALUES IN THIS
REGION ARE EXPECTED TO BE IN EXCESS OF 2000 J/KG. A TORNADO WATCH IS
IN EFFECT UNTIL 03Z THIS EVENING FOR THIS AREA.

AS THE UPPER TROUGH ROTATES IN...THE PACIFIC COLD FRONT WILL
OVERCOME THE DRYLINE. HIGH BASED SHOWERS AND THUNDER SPREADING
THROUGH WESTERN ZONES SHOULD ERUPT NEAR CENTRAL INTO EASTERN SOUTH
PLAINS...SPREADING INTO ROLLING PLAINS DURING THE EVENING. DURING
THE EARLY EVENING...FLOW OVER THE EASTERN HALF OF THE AREA WILL
FAVOR A MIXTURE OF DISCRETE CELLS AND LINES ALONG WITH WAVES ALONG
THE LINES AND A CLEAR TORNADO THREAT. BY LATE EVENING...FLOW
SHOULD FAVOR MORE A LINEAR SYSTEM WITH DECREASING TORNADO THREAT
BUT ON-GOING WIND AND HAIL RISK AS CONVECTIVE SYSTEM SWEEPS
THROUGH ROLLING PLAINS. RAINFALL AMOUNTS AROUND A HALF INCH LOOKS
REASONABLE EASTERN ZONES...AND MOSTLY UNDER A TENTH OF AN INCH
WESTERN ZONES.

DRIER AIR WILL FOLLOW LATER TONIGHT WHILE INCREASING WEST-SOUTHWEST
FLOW WILL LEAD TO A COOLER BUT WINDY DAY ON FRIDAY.  WINDS MAY REACH
ADVISORY LEVELS FOR PORTIONS OF WESTERN SOUTH PLAINS...AND WITH
RECENT RAINFALL THERE MAY BE A LAYER OF FINE SILT READY TO BE PICKED
UP BY THE WIND. SO...RETAINED DRY AND WINDY FORECAST WITH MENTION OF
PATCHY DUST FOR NOW. RMCQUEEN

LONG TERM...
ONLY MINOR CHANGES MADE TO THE EXTENDED FORECAST. LARGE UPPER LEVEL
SYSTEM ACROSS THE SW WILL BE MOVING INTO THE CENTRAL PLAINS ON
SATURDAY...WITH NW FLOW ALOFT DEVELOPING IN ITS WAKE THROUGH THE
WEEKEND. A SECONDARY FRONT WILL PUSH THROUGH SATURDAY AFTERNOON WITH
BREEZY NORTHWESTERLY WINDS IN ITS WAKE. LOW-LEVEL MOISTURE WILL BE
RATHER LIMITED IN ADVANCE OF THE FRONT...THOUGH THE NAM DOES PAINT A
LITTLE LIGHT QPF ACROSS THE EASTERN ZONES DURING THE AFTERNOON
HOURS. PROGGED SOUNDINGS SUGGEST SOME WEAK INSTABILITY WITH THE
POSSIBILITY OF A HIGH BASED SHOWER...BUT PROSPECTS OF ANY MEANINGFUL
ACCUMULATION APPEAR LOW. ALSO...SOME MEDIUM RANGE NWP TRIES TO
ADVANCE HIGHER TERRAIN CONVECTION IN NORTHERN NM AND SE CO TOWARD
THE NW CWA BOTH SATURDAY AND SUNDAY EVENINGS...BUT THE ENVIRONMENT
DOES NOT APPEARS PARTICULARLY FAVORABLE FOR THE STORMS TO MAKE THE
LONG TRACK INTO THE REGION. AN UPPER LEVEL TROUGH WILL THEN
TRANSLATE THROUGH THE NORTHERN STREAM EARLY NEXT WEEK DROPPING
ANOTHER FRONT INTO THE REGION...THOUGH THE EXACT STRENGTH/PUSH OF
THE FRONT REMAINS IN QUESTION. ALSO...GUIDANCE INDICATES A WEAK
UPPER WAVE APPROACHING IN THE SOUTHERN STREAM NEXT TUESDAY...THOUGH
SOME LATITUDE/TIMING DIFFERENCES EXIST. MOISTURE MAY BE SOMEWHAT
LIMITED...BUT IF UPPER AND SFC FEATURES COME TOGETHER THEY MAY LEAD
TO INCREASING STORM CHANCES LATE MONDAY OR TUESDAY. FOR NOW HAVE
KEPT POPS BELOW MENTIONABLE LEVELS UNTIL THE PICTURE CLEARS. STORM
CHANCES COULD IMPROVE LATER IN THE WEEK AS ANOTHER LARGE TROUGH
MOVES INTO THE WESTERN CONUS. STAY TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        40  66  39  68  39 /  40  10  10  10  10
TULIA         43  66  41  70  41 /  40  10  10  10  10
PLAINVIEW     44  67  40  72  41 /  40  10  10  10  10
LEVELLAND     44  68  41  72  43 /  40  10  10  10  10
LUBBOCK       45  69  43  73  44 /  40  10  10  10  10
DENVER CITY   45  68  41  75  43 /  30  10  10  10  10
BROWNFIELD    46  68  42  74  44 /  40  10  10  10  10
CHILDRESS     51  73  47  74  48 /  60  10  10  10  10
SPUR          48  72  40  75  45 /  60  10  10  10  10
ASPERMONT     52  75  46  78  47 /  60  10  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Apr 22, 3:16 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
316 PM CDT THU APR 22 2010

TXZ021>044-232030-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
316 PM CDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS AND A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE SOUTH
PLAINS...SOUTHERN PANHANDLE...AND SOUTHERN ROLLING PLAINS. THESE
STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS AFTERNOON ALONG A DRYLINE ROUGHLY OVER THE INTERSTATE 27
CORRIDOR. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP WEST OF THE
DRYLINE DURING THE AFTERNOON AND EVENING HOURS. THE RISK FOR
SEVERE THUNDERSTORM DEVELOPMENT WILL BECOME MOST WIDESPREAD BY
THIS EVENING INTO THE OVERNIGHT HOURS...ESPECIALLY OVER THE
CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST TO SOUTHWESTERLY WIND SPEEDS MAY EXCEED 30 MPH...ESPECIALLY
ACROSS THE CENTRAL AND WESTERN SOUTH PLAINS FRIDAY AFTERNOON AND
EVENING. AREAS OF BLOWING DUST WILL BE POSSIBLE. WIND ADVISORIES
MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER
TODAY AND TONIGHT.

In the hours before

Special weather statement, Apr 22, 3:47 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
347 PM CDT THU APR 22 2010

TXZ021-022-222130-
CASTRO-PARMER-
347 PM CDT THU APR 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASTRO AND PARMER
COUNTIES...

AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
FRIONA TO NEAR CLOVIS NEW MEXICO...MOVING NORTHEAST AT 50 MPH.

SMALL HAIL...WIND GUSTS UP TO 55 MPH...LOCALIZED BLOWING DUST AND
CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

MCZ/AMP
Special weather statement, Apr 22, 4:41 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
441 PM CDT THU APR 22 2010

TXZ035-036-222215-
CROSBY-LUBBOCK-
441 PM CDT THU APR 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK AND CROSBY COUNTIES...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHEAST LUBBOCK COUNTY...MOVING
NORTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GUSTS UP TO 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE
POSSIBLE WITH THIS STORM.

PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR UPDATES AND POSSIBLE WARNINGS. BE PREPARED
TO TAKE ACTION IF A WARNING IS ISSUED.

MCZ/AMP
Special weather statement, Apr 22, 5:17 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
517 PM CDT THU APR 22 2010

TXZ029-035-222245-
HALE-LUBBOCK-
517 PM CDT THU APR 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK AND HALE COUNTIES...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ABERNATHY...MOVING NORTHEAST
AT 40 MPH.

NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

AMP
Special weather statement, Apr 22, 5:29 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
529 PM CDT THU APR 22 2010

TXZ035-036-222300-
CROSBY-LUBBOCK-
529 PM CDT THU APR 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK AND CROSBY COUNTIES...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTH OF SLATON...MOVING NORTHEAST AT
35 MPH.

PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF
MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MCZ/AMP
Special weather statement, Apr 22, 5:38 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT THU APR 22 2010

TXZ035-222300-
LUBBOCK-
538 PM CDT THU APR 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK COUNTY...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF THE SOUTH PLAINS
MALL...MOVING NORTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...BRIEF
MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MCZ/AMP
Special weather statement, Apr 22, 6:14 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
614 PM CDT THU APR 22 2010

TXZ036-041-042-222345-
CROSBY-GARZA-LYNN-
614 PM CDT THU APR 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR LYNN...GARZA  AND CROSBY
COUNTIES...

AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL RAPIDLY DEVELOPING THUNDERSTORMS...CENTERED ABOUT 10 MILES
SOUTHWEST OF POST...AND MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley46 min
Apr 21, 7:19 PM CDTSevere Thunderstorm WarningLUBKent56 min
Apr 21, 7:40 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley50 min
Apr 21, 8:11 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley49 min
Apr 21, 8:14 PM CDTSevere Thunderstorm WarningLUBKent26 min
Apr 21, 8:27 PM CDTSevere Thunderstorm WarningLUBDickens, King36 min
Apr 21, 8:31 PM CDTSevere Thunderstorm WarningLUBHall, Motley29 min
Apr 21, 8:49 PM CDTSevere Thunderstorm WarningLUBCochran, Terry, Yoakum41 min
Apr 21, 9:01 PM CDTSevere Thunderstorm WarningLUBChildress29 min
Apr 21, 9:30 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley45 min
Apr 21, 9:30 PM CDTSevere Thunderstorm WarningLUBChildress30 min
Apr 22, 5:09 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Lubbock51 min
Apr 22, 5:46 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd30 min
Apr 22, 5:54 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher36 min
Apr 22, 6:02 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock28 min
Apr 22, 6:08 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley52 min
Apr 22, 6:21 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall54 min
Apr 22, 6:33 PM CDTSevere Thunderstorm WarningLUBGarza42 min
Apr 22, 6:36 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Motley, Swisher39 min
Apr 22, 6:52 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens53 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.